Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 36535

  • Page / 1462

Selection :

  • and

On the topology of self-dual 4-manifoldsLEBRUN, C.Proceedings of the American Mathematical Society. 1986, Vol 98, Num 4, pp 637-640, issn 0002-9939Article

Examples of simply-connected symplectic non Kählerian manifoldsMCDUFF, D.Journal of differential geometry. 1984, Vol 20, Num 1, pp 267-277, issn 0022-040XArticle

On some 4-dimensional compact Einstein almost Kähler manifoldsSEKIGAWA, K.Mathematische Annalen. 1985, Vol 271, Num 3, pp 333-337, issn 0025-5831Article

Examples of compact Einstein Käkler manifolds with positive Ricci tensorSAKANE, Y.Osaka Journal of Mathematics. 1986, Vol 23, Num 3, pp 585-616, issn 0030-6126Article

Lipschitz convergence of Riemannian manifoldsGREENE, R. E; WU, H.Pacific journal of mathematics. 1988, Vol 131, Num 1, pp 119-141, issn 0030-8730Article

Variétés de Jacobi et espaces homogènes de contact complexes = Jacobi manifolds and homogeneous contact complex spacesLICHNEROWICZ, A.Journal de mathématiques pures et appliquées. 1988, Vol 67, Num 2, pp 131-173, issn 0021-7824Article

Structures hermitiennes subordonnées à une structure f qui satisfait f2v+3+f=0 = Hermitian structures submitted to f-structure which satisfies f2v+3+f=0PETRAKIS, A. L.Tensor. 1984, Vol 41, Num 2, pp 119-127, issn 0040-3504Article

Riemannian symmetric nearly Kaehlerian manifoldsSEKIGAWA, K.Tensor. 1984, Vol 41, Num 1, pp 35-38, issn 0040-3504Article

Connexité rationnelle des variétés de Fano = Rational connexity of Fano manifoldsCAMPANA, F.Annales scientifiques de l'Ecole normale supérieure. 1992, Vol 25, Num 5, pp 539-545, issn 0012-9593Article

Sur quelques propriétés géométriques des variétés bihamiltoniennes = About some geometrical properties of two fold Hamiltonian manifoldsBROUZET, R.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 308, Num 10, pp 287-292, issn 0764-4442Article

Some symplectic geometry on compact Kähler manifoldsMABUCHI, T.Osaka Journal of Mathematics. 1987, Vol 24, Num 2, pp 227-252, issn 0030-6126Article

Compact self-dual manifolds with positive scalar curvatureSUN POON, Y.Journal of differential geometry. 1986, Vol 24, Num 1, pp 97-132, issn 0022-040XArticle

On compact hermite manifolds of zero curvatureMIZUHARA, A.Tensor. 1983, Vol 40, Num 2, pp 193-206, issn 0040-3504Article

Compact parallelizable four dimensional sympletic and complex manifoldsFERNANDEZ, M; GOTAY, M. J; GRAY, A et al.Proceedings of the American Mathematical Society. 1988, Vol 103, Num 4, pp 1209-1212, issn 0002-9939Article

A note on a hermitian analog of Einstein spacesCATENACCI, R; MARZUOLI, A.Annales de l'I.H.P. Physique théorique. 1984, Vol 40, Num 2, pp 151-157, issn 0246-0211Article

Surfaces incompressibles dans le complémentaire des nœuds = Incompressible surfaces in knot complementsLOPEZ, Luis-Miguel.1984, 59 pThesis

Plongement des variétés analytiques complexes de dimension infinie = Imbedding of infinite dimensional analytic complex manifoldsARROUD, Abdelmajid.1983, 57 pThesis

Variétés riemanniennes isospectrales non isométriques = Non isometric isospectral riemannian manifoldsBERARD, P.Astérisque. 1989, Num 177-178, pp 127-154, issn 0303-1179, 28 p.Article

Sur une classe de variétés symplectiques et leurs structures presque complexes = On a class of symplectic manifolds and their almost complex structuresBOUYAKOUB, Abdelkader; LUTZ, Robert.1987, 115 pThesis

On the scalar curvature of a complex hypersurface of the product of two cosymplectic space formsCAPURSI, M; IANUS, S.Tensor. 1985, Vol 42, Num 2, pp 131-136, issn 0040-3504Article

A sphere theorem for manifolds of positive Ricci curvatureZHONGMIN SHEN.Indiana University mathematics journal. 1989, Vol 38, Num 1, pp 229-233, issn 0022-2518Article

A note on hyperhermitian four-manifoldsBOYER, C. P.Proceedings of the American Mathematical Society. 1988, Vol 102, Num 1, pp 157-164, issn 0002-9939Article

The gelfand theorem and its converse for Kähler manifoldsKOWALSKI, O; VANHECKE, L.Proceedings of the American Mathematical Society. 1988, Vol 102, Num 1, pp 150-152, issn 0002-9939Article

Av-operator on complete foliated Riemannian manifoldsYOROZU, S.Israel Journal of Mathematics. 1986, Vol 56, Num 3, pp 349-354, issn 0021-2172Article

On a certain class of Riemannian k-symmetric spacesSATO, T.Tensor. 1985, Vol 42, Num 1, pp 55-65, issn 0040-3504Article

  • Page / 1462